On coincidences in renewal streams

I. Kopocińska; B. Kopociński

Applicationes Mathematicae (1987)

  • Volume: 19, Issue: 2, page 169-180
  • ISSN: 1233-7234

How to cite


I. Kopocińska, and B. Kopociński. "On coincidences in renewal streams." Applicationes Mathematicae 19.2 (1987): 169-180. <http://eudml.org/doc/265803>.

author = {I. Kopocińska, B. Kopociński},
journal = {Applicationes Mathematicae},
keywords = {total number of renewals; coupling of random walks; renewal theorems},
language = {eng},
number = {2},
pages = {169-180},
title = {On coincidences in renewal streams},
url = {http://eudml.org/doc/265803},
volume = {19},
year = {1987},

AU - I. Kopocińska
AU - B. Kopociński
TI - On coincidences in renewal streams
JO - Applicationes Mathematicae
PY - 1987
VL - 19
IS - 2
SP - 169
EP - 180
LA - eng
KW - total number of renewals; coupling of random walks; renewal theorems
UR - http://eudml.org/doc/265803
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.